... bleeding now for over three weeks. There are times that it lightens up but most of the time it is like a regular heavier period. I was using tampons for over two weeks but they started to get painful. Now I have been switching between pad and tampons because I hate the feel of pads and if I wear pads for more than a day they irritate my skin. It's annoying and painful. I have also been having such horrible menstrual cramps that I don't want to move (I've never had menstrual cramps this bad) and I have also been having horrible stomach pain to where I feel like I'm going to throw up (like how your stomach feels when you have the flu) but it will only last for anywhere between two hours to twelve hours. I don't understand what is going on and I'm sick of feeling like this. I'm miserable. Every time I call the clinic that I go to they just tell me that my body just needs to get use to it. How long do I have to be this miserable and in this much pain before something gets done about it? What do I do or what can I do? Any information on what is going on with me and/or what can be done would be really helpful
Unfortunately what your experiencing can be normal on the implant you have! I had the same but for two years! In the end I demanded they remove it - which they did and a couple of months later it settled down! While you are bleeding frequently please insist on blood tests to check your iron levels as anaemia can occur! If you cant cope any longer they can remove it and give you an alternative contraception.
Hope you feel better soon, use a hot water bottle to ease your stomach pain. Take care.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2014 • 2 answers
Nexplanon - I had my implant on 3 weeks ago on my first day of period, still bleeding a little bit,?
Posted 18 Mar 2015 • 1 answer
Posted 11 Aug 2015 • 1 answer
Posted 4 Jan 2016 • 2 answers
Posted 24 Dec 2016 • 0 answers